MathSciNet Relay Station
MathSciNet bibliographic data
MR1918295 62G08 (62J02)
Baraud, Yannick Model selection for regression on a random design. ESAIM Probab. Statist. 6 (2002), 127–146.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement